# SDR DALA2025040102423

- Difficulty date: March 31, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N819NW
- Make and model: Airbus A330-323
- Aircraft serial: 0858
- Aircraft time: 75,688 hours, 9,953 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Fod
- Location: L2
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 3319 AT DEPARTURE 2L DOOR WILL NOT ARM. CORRECTIVE ACTION: REMOVED FOD FROM BOTTOM OF 2L DOOR. DOOR OPS CHK NML. A/C OK FOR SVC PER A330 AMM 52-10. (7182672)
